To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On the Geometrical Term r… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

On the Geometrical Term radius in Ancient Latin

Journal article
Authors Erik Bohlin
Published in Philologus
Volume 157
Issue 1
Pages 141-153
ISSN 0031-7985
Publication year 2013
Published at
Pages 141-153
Language en
Subject categories Latin language
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?